MathSciNet Relay Station
MathSciNet bibliographic data
MR1619424 (99f:11138) 11P83 (11A63)
Èminyan, K. M. On a binary problem. (Russian) Mat. Zametki 60 (1996), no. 4, 634--637; translation in Math. Notes 60 (1996), no. 3-4, 478–481 (1997)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement